# SDR GLBA2002188

- Difficulty date: November 28, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 21,684 hours, 25,450 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1380
- Condition: Failed
- Location: Lt Engine
- Part time: 9,526 hours, 11,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT LOW FUEL PRESS ANN ILLUM.  REMOVED AND REPLACED LT LOW PRESS FUEL PUMP.
